# SDR CA090311008

- Difficulty date: March 7, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Misinstalled
- Location: Fuel Manifold
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF AT 70 KNOTS, THE NR1 ENGINE FIRE WARNING CAME ON. CAPT ABORTED TAKEOFF AND CARRIED OUT THE FIRE PROCEDURE, INCLUDING FIRING THE 2 FIRE EXTINGUISHERS. THE FIRE WARNING WENT OFF AND THE ACFT WAS TAXIIED BACK TO THE GATE WHERE PASSENGERS WERE DISEMBARKED NORMALLY.  POST EVENT INSP REVEALED SOOT MARKS ON THE WINGS AND NACELLE INDICATING A FIRE. FURTHER EXAMINATION REVEALED QTY 2 FUEL MANIFOLD "B" NUTS TO BE IMPROPERLY SECURED. THE FUEL NOZZLE ASSY HAD RECENTLY BEEN REPLACED BY THE OPERATOR. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
